Splitting theorems for certain equivariant spectra

Splitting theorems for certain equivariant spectra

by Lewis, L. G.

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Splitting theorems for certain equivariant spectra / L. Gaunce Lewis, Jr.

Edition Statements

  • Publication Date:2000.

Publication Statements

Notes

"Volume 144, number 686 (fourth of 5 numbers)."

The Physical Object

  • Description:Online-Ressource

Edition Identifiers

  • ISBN:9780821820469, 082182046X, 9781470402778, 1470402777
  • DOI:10.1090/memo/0686
  • oclc:ocn891522921
  • LC Classification:QA3
  • Dewey Decimal:510 s

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Splitting Theorems for Certain Equivariant Spectr…

    DJVU · 855.9 KB · updated